# SDR UALA2012090605039

- Difficulty date: September 5, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 58,313 hours, 16,329 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT OXYGEN QTY LOW NEEDS SERVICING.  SERVICED COCKPIT O2.
